# SDR HYIA20201125001

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0123
- Aircraft time: 22,202 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 081135010
- Condition: Corroded
- Location: Zone 100
- Part time: 22,202 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS VISUALLY IDENTIFIED ON THE RIGHT HAND LOWER FUSELAGE ATTACH FITTING (P/N: 0811350-10) ON N663AA.  THIS CORROSION MEASURES APPROXIMATELY .623 INCHES TALL, .252 WIDE, AND HAS A MAXIMUM DEPTH OF .034 AND IS LOCATED ON THE AFT FACE OF THE FITTING.  THIS FITTING HAS BEEN REMOVED AND WILL BE REPLACED USING NEW PARTS.
